# SDR GTIA020234

- Difficulty date: March 16, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - FOUND AFT EMERGENCY LIGHT OVER L-2 DOOR INOPERATIVE.  SECURED DISCONNECTED GROUND WIRE IN OVERHEAD.  OPS CHECK NORMAL IAW MD80 MM 33-50-00.  (M)
